Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1976, Volume 44, Issue 4

Prior Information on the Coefficients when the Disturbance Covariance Matrix is Unknown<725:PIOTCW>2.0.CO;2-Y
p. 725-739

William E. Taylor

In a linear regression model with arbitrary disturbance covariance structure, least squares estimators subject to correct linear restrictions dominate unrestricted least squares for all estimable functions of the parameters if and only if the covariance matrix obeys conditions closely related to those of the Gauss-Markov theorem.

Log In To View Full Content

Journal News